MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/14 MM L E-CROSS; KNEE FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/14 MM L E-CROSS; KNEE FIXED TIBIAL INSERT
Model Number 02.12.E0414FL
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At 7 months after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 27 january 2022: lot 2002484: (b)(4) items manufactured and released on 14-july-2020.Expiration date: 2025-07-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: gmk-sphere 02.07.1204l tibial tray fixed cemented size 4 l (k090988), lot.2009482.Batch review performed on 27 january 2022: lot 2009482: (b)(4) items manufactured and released on 23-dec-2020.Expiration date: 2025-12-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: gmk-sphere 02.12.0006l femoral component sphere cemented size 6 l (k121416), lot.2100338.Batch review performed on 27 january 2022.Lot 2100338: (b)(4) items manufactured and released on 01-apr-2021.Expiration date: 2026-03-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/14 MM L E-CROSS
Common Device Name
KNEE FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13504883
Report Number3005180920-2022-00118
Device Sequence Number3743709
Product Code JWH
UDI-Device Identifier07630971261914
UDI-Public07630971261914
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/03/2025
Device Model Number02.12.E0414FL
Device Catalogue Number02.12.E0414FL
Device Lot Number2002484
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Initial Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown